I was on symbicort 400/12, budesonide 200, montelukast and flixotide 125. Last week when I went to see the nurse practioner my inhalers were changed to budesonide 400, oxis and montelukast because apparently they are not allowed to prescribe flixotide any more.It shouldn't have caused any problems because the amount of steroid is the same. Within 3 days my PF had dropped from 450 to 400 and I started to get symptoms. Went back and flixotide was added back in and this puhed PF back up to 450. Has anyone else had this problem?

4 Replies

  • Well that confuses me i use flixotide, so i dont understand why they cannot prescibe it any more?

  • Could this be a 'local' decision by your surgery?

    I know that Flixotide is pricey so it could just be an attempt at cost-cutting.

  • There is nothing wrong with flixotide, the reason I would suspect is that they don't and is not reccomended is the use of two differing steroids. Flixotide is fluticasone, where's symbicort and budesonide are the same steroid.

  • Had a chat to my asthma nurse today, she's prescribed me Flixotide for difficult times, it's sort of going out of favour, but you were taken off it for the reason I said, they like to keep you on one type of steroid.

You may also like...